Open Access
February, 1984 Correlated Random Walks
Edward A. Bender, L. Bruce Richmond
Ann. Probab. 12(1): 274-278 (February, 1984). DOI: 10.1214/aop/1176993392


We consider random walks on lattices with finite memory and a finite number of possible steps. Using a local limit theorem, we generalize Polya's theorem to such walks, describe how to compute tail probabilities when the number of steps is large, and obtain asymptotic estimates for the average number of points visited.


Download Citation

Edward A. Bender. L. Bruce Richmond. "Correlated Random Walks." Ann. Probab. 12 (1) 274 - 278, February, 1984.


Published: February, 1984
First available in Project Euclid: 19 April 2007

zbMATH: 0542.60067
MathSciNet: MR723748
Digital Object Identifier: 10.1214/aop/1176993392

Primary: 60J15
Secondary: 60C05

Keywords: asymptotic estimates , Correlated random walks , lattices , tail probabilities

Rights: Copyright © 1984 Institute of Mathematical Statistics

Vol.12 • No. 1 • February, 1984
Back to Top